# SDR CA150720011

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,259 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE CAPTAINS WINDSCREEN CRACKED. THE FLIGHT RETURNED.   CAPT WINDSHIELD REPLACED IAW TASK CARD 39-56-01-00-001AC-01.
